# SDR SWAA2017030812397

- Difficulty date: March 5, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 33,673 hours, 19,828 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Broken
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR LOWER EXIT SIGN COVER BROKEN.  R & R THE LIGHT ASSEMBLY IAW MM.
